On submaximal plane curves

Research output: Contribution to journalArticleResearchpeer-review

3 Citations (Scopus)


We prove that a submaximal curve in ℙ2 has sequence of multiplicities (μ,ν,...,ν), with μ<sν for every integer s with (s-1)2(s+2) 2≥6.76(r-1). © 2003 Elsevier B.V. All rights reserved.
Original languageEnglish
Pages (from-to)297-300
JournalJournal of Pure and Applied Algebra
Publication statusPublished - 1 May 2004

Fingerprint Dive into the research topics of 'On submaximal plane curves'. Together they form a unique fingerprint.

Cite this